# SDR REXA2013052500915

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 24,398 hours, 21,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT EMERGENCY FLOOR LIGHTING STRIP PULLED OUT AT ROW 10CD.  RESECURED EMERGENCY FLOOR TRACK LIGHTING STRIP FROM ROW 10 TO AFT. OPERATIONS CHECK OF EMERGENCY LIGHTS OK.  RESECURED IAW AMM 33-51-01. OPERATIONS TEST IAW AMM 33-51-00.
